# SDR HEEA107314

- Difficulty date: November 9, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- Aircraft time: 20,688 hours
- Engine: Pwa PT6T3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: MS2877806
- Condition: Inoperative
- Location: Nr 1 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT HEARD A LOUD WHINNING NOISE, HYDRAULIC CAUTION LIGHT CAME ON AND NR 1 HYDRAULIC PRESSURE WENT TO ZERO.  STARTED EMERGENCY CHECK LIST AND NOISE STOPPED AND PRESSURE CAME BACK UP.  MOMENTS LATER NOISE RETURNED AND PRESSURE DROPPED TO ZERO.  MAINTENANCE REPLACED THE PACKING AND RETAINER MS28773-06 ON THE HYDRAULIC PUMP DISCHARGE FITTING.
